# SDR 3732060207

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 1,609 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 1,609 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 02929858360
- Part serial: 341M
- Condition: Uncontrollable
- Location: Engine
- Part time: 1,609 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: R, A

## Discrepancy

ON A LOCAL TRANSPORT FLT , THE AIRCRAFT LAUNCHED AT 0930 P.M. & FLT TO PICK UP THE PATIENT WAS UNEVENTFUL. THE HOSPITAL IS A 15 MIN. FLT. WITH THE PATIENT ON BOARD, (5 PAX TOTAL), AT 2000 FT. MSL IN CRUISE FLT AT 110 KTS & 3 OR 4 MINUTES INTO THE FLT, A LOUD JOLT WITH A YAW OF THE A/C WAS FELT. THE PILOT DETERMINED THERE WAS NOTHING DROPPED BY MED CREW. THE PILOT REQUESTED TO DIVERT TO THE AIRPORT. APC ASKED IF THERE WAS A PROBLEM & THE PILOT ADVISED THERE WAS A POSSIBLE PROBLEM. THE APT WAS ONLY 4-5 MILES TO THE S.W. THE PILOT DID NOT HAVE WARNING LIGHTS OR AURAL ALARMS. THE FLT PROCEEDED TO THE APT & PLANNED TO MAKE A SHALLOW LONG DESCENT TO THE APT. THE TWR ADVISED THAT HE COULD LAND IN THE RUN-UP AREA OF RW
